Modified dynamic minimization algorithm for parameter estimation of chaotic system from a time series

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)213-229
Journal / PublicationNonlinear Dynamics
Issue number1-2
Publication statusPublished - Oct 2011


This paper proposes a modified dynamic minimization algorithm for parameter estimation of chaotic systems, based on a scalar time series. Comparing with the previous design proposed by Maybhate and Amritkar (Phys. Rev. E 59:284-293, 1999), two important new design concepts related to the feedback control and the auxiliary functions for parametric updating laws are introduced. Two different types of estimates can then be derived, and numerical simulations confirm their superior performances to the designs based on the original dynamic minimization algorithm or other existing approaches. Furthermore, a circuit experiment is carried out to demonstrate the robustness and practicability of the proposed design. © 2011 Springer Science+Business Media B.V.

Research Area(s)

  • Chaotic systems, Darameter estimation, Dynamic minimization, Synchronization